Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 82, NWS State College, PA

June 28, 2008Columbia County, Montour County, Northumberland County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 28, 2008, 10:27 PM EDT for Columbia County, Montour County, Northumberland County, Pennsylvania. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 10:27 PM EDT (02:27 UTC)
Expired
Jun 28, 2008, 11:30 PM EDT
In force
63 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Montour County, PA, Northumberland County, PA

The radar

The State College radar (KCCX), 123 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 11:29 PM EDTTSTM WND DMG3 Ene Sunbury, PATREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 6:31 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2008-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2773 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2008-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2773 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 290227
SVRCTP
PAC037-093-097-290330-
/O.NEW.KCTP.SV.W.0082.080629T0227Z-080629T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1027 PM EDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
  CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
  COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1130 PM EDT

* AT 1025 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SUNBURY...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIVERSIDE AND ELYSBURG AROUND 1035 PM EDT...
  MECHANICSVILLE AND DANVILLE AROUND 1040 PM EDT...
  NUMIDIA AROUND 1045 PM EDT...
  BLOOMSBURG AND CATAWISSA AROUND 1050 PM EDT...
  BLOOMSBURG AND MAINVILLE AROUND 1055 PM EDT...
  ALMEDIA AROUND 1100 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 216 AND 247.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...STATE ROAD 61.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY
MORNING FOR CENTRAL PENNSYLVANIA.

LAT...LON 4070 7669 4083 7683 4084 7681 4088 7681
      4090 7684 4096 7688 4114 7663 4131 7633
      4131 7631 4120 7632 4114 7628 4114 7623
      4105 7623 4098 7621
TIME...MOT...LOC 0227Z 230DEG 30KT 4088 7670

$$

FORECASTER: RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:09 PM EDT, 18 minutes earlier.

Area forecast discussion, Jun 28, 10:09 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1009 PM EDT SAT JUN 28 2008

.SYNOPSIS...
A COLD FRONT APPROACHING FROM THE OHIO VALLEY WILL SUPPORT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH SUNDAY. A
DEEP UPPER LEVEL TROF WILL SETTLE INTO THE REGION MONDAY AND
TUESDAY WITH TEMPERATURES COOLING TO NEAR OR BELOW NORMAL.
ANOTHER COLD FRONT IS FORECAST TO AFFECT THE AREA BY THE END OF
NEXT WEEK.

&&

.NEAR TERM /UNTIL 7 AM SUNDAY MORNING/...
HAVE RAISED POPS AND ENHANCED GRIDS TO ACCOUNT FOR POSSIBILITY OF
SVR WX THIS EVENING FROM APPROACHING LINEAR MCS OVR ENTERING
WESTERN PA.

&&

.SHORT TERM /7 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
ANY SCT EVE CONVECTION SHOULD GRADUALLY WEAKEN AND DECREASE IN
CVRG AFTER MIDNIGHT...WITH SOME CLEARING POSSIBLE LATE. MUGGY/HIGH
DEWPOINT AIRMASS WILL KEEP MINS 5-10F ABOVE NORMAL AND MAY LEAD TO
PATCHY FOG.

SURFACE LOW PRES ASSOC WITH A VIGOROUS UPPER LEVEL TROF OVR THE
GLKS WILL OCCLD OVR SERN CANADA EARLY SUNDAY...WITH THE BEST HEIGHT
FALLS MOVG INTO THE ST LAWRENCE RVR VLY. THE TRAILING CLD FNT AT
12Z SHOULD EXTEND FM THE LWR GLKS/NW PA SWWD BACK INTO THE UPR OH
VLY. THIS FNT WILL MOVE SLOWLY EWD INTO CENTRAL PA AS THE ASSOCD H5
TROF CONTINUES TO DIG/SHARPEN. CLOUD DEBRIS FROM ANY
UPSTREAM/OVERNIGHT CONVECTION WILL LKLY LIMIT INSTABILITY EARLY
SUNDAY AS THE CLD FNT PUSHES EWD ACROSS THE STATE. HOWEVER...RICH
BLYR MSTR /SFC DEWPOINTS NR 70F/ MAY LEAD TO MODERATE INSTABILITY
ALG/AHEAD OF THE CLD FNT WHERE SUFFICIENT HEATING CAN OCCUR - MAINLY
OVER PORTIONS OF ERN PA.

WHILE THE STRONGEST VERTICAL WIND SHEAR WILL BE POST-FRONTAL...A
MORE THAN ADEQUATE AND MAINLY UNIDIRECTIONAL DEEP LYR WIND FLOW
WILL OVERSPREAD THE REGION BY THE AFTN. IN ADDITION...THE LOW
LEVEL WINDS /LLJ/ IS FORECAST TO STRENGTHEN TO +1 TO 2 SD ABOVE
NORMAL PER LATEST SREF GUID. THIS MAY CONTRIBUTE TO THE POTENTIAL
FOR ROTATING STORMS. THE PRIMARY SEVERE WEATHER THREAT WILL
CONTINUE TO BE DAMAGING WIND GUSTS.

QPF WISE...THERE IS SOME POTENTIAL FOR LOCALLY HEAVY RAIN GIVEN
FAVORABLE DIV ALOFT IN THE ENT REGION OF A 100KT JET...FNTL
FORCING AND A NARROW RIBBON OF ABV NORMAL PW/S. GRIDDED QPF AMTS
CONSTRUCTED FROM AN HPC/SREF MEAN BLEND ARE GENERALLY ON THE ORDER
OF 0.25-0.50...BUT LOCALIZED AMTS OVER 1 WILL BE PSBL.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
LARGE SCALE FLOW PATTERN BECOMES HIGHLY AMPLIFIED BY NEXT
WEEK...WITH UPPER LEVEL RIDGING BUILDING ACROSS WRN NOAM AND A
DEEP ANOMALOUS TROF TAKING HOLD ACROSS MUCH OF THE ERN U.S.
OPERATIONAL MODELS AND ENS CONTINUE TO BE IN GOOD AGREEMENT WITH
RESPECT TO THE LONG WAVE PATTERN. COLD AIR ALOFT MAY LEAD TO SOME
DIURNAL RW/TRW EARLY NEXT WEEK BEFORE HIGH PRES BUILDS IN FOR TUE-
WED. THE NEXT FNT IS FCST TO AFFECT THE AREA THUR-FRI AS IT SAGS
SWD AHEAD OF THE NEXT CANADIAN TROF.

TEMPS WILL START OUT COOLER THAN NORMAL EARLY NEXT WEEK BEFORE
RETURNING TO MORE SEASONABLE LEVELS.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
SOLID LINE OF SHOWERS HAS BROKEN UP AS IT PASSED THROUGH
CENTRAL PENNSYLVANIA. HOWEVER..ADDITIONAL CELLS HAVE DEVELOPED IN
THE EASTERN PORTIONS OF THE FORECAST AREA WHERE HIGHER DEWPOINTS
RESIDE. THESE WILL EXIT TO OUR EAST BY MIDNIGHT. WILL LEAVE TEMPO
GROUP FOR TSRA THROUGH 03Z.

AFTER 06Z...BR WILL FORM AS RAINFALL LEAVES BEHIND PLENTY OF LOW
LEVEL MOISTURE.

A COLD FRONT WILL CROSS THE REGION SUNDAY...AGAIN TRIGGERING
SHOWERS AND THUNDERSTORMS. BEHIND THE FRONT...FOR THE FIRST HALF
OF THE WEEK SCATTERED...MAINLY AFTERNOON AND EVENING SHRA/TSRA.
EXPECT GENERALLY VFR CONDITIONS OUTSIDE OF PCPN DURING THE DAYTIME
HOURS MON AND TUE. THEN LOWER VSBY CONDITIONS WILL FOLLOW FOR THE
OVERNIGHT PERIODS IN AREAS THAT SEE DAYTIME CONVECTION. SFC HIGH
PRESSURE MAY SPELL A PCPN FREE DAY ON WEDNESDAY. A COLD FRONT ON
THU MAY SPONSOR MORE SHWRS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...FITZGERALD
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...BUDD/TYBURSKI
Hazardous weather outlook, Jun 28, 6:47 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
647 PM EDT SAT JUN 28 2008

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-057-063-064-292300-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-CUMBERLAND-ADAMS-
647 PM EDT SAT JUN 28 2008

...SEVERE THUNDERSTORM WATCH 635 IN EFFECT UNTIL 1 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLOW MOVING COLD FRONT WILL MOVE THROUGH CENTRAL PENNSYLVANIA
ON SUNDAY....CONTINUING A THREAT OF SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ058-059-065-066-292300-
SCHUYLKILL-LEBANON-YORK-LANCASTER-
647 PM EDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST
PENNSYLVANIA THIS EVENING. THE GREATEST THREAT FROM ANY STORMS
WILL BE DAMAGING WIND GUSTS. ISOLATED SEVERE HAIL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLOW MOVING COLD FRONT WILL MOVE THROUGH CENTRAL PENNSYLVANIA
ON SUNDAY....CONTINUING A THREAT OF SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING.

TYBURSKI

In the hours before

Special weather statement, Jun 28, 8:49 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
849 PM EDT SAT JUN 28 2008

PAZ017>019-026-027-290115-
CLEARFIELD-HUNTINGDON-MIFFLIN-NORTHERN CENTRE-SOUTHERN CENTRE-
849 PM EDT SAT JUN 28 2008

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CENTRAL CENTRE...EAST
CENTRAL CLEARFIELD...NORTHERN HUNTINGDON AND NORTHWESTERN MIFFLIN
COUNTIES...

AT 845 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE ALONG A LINE FROM
17 MILES EAST OF CLEARFIELD TO 10 MILES WEST OF STATE COLLEGE TO 9
MILES EAST OF TYRONE...MOVING EAST AT 38 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

THESE SHOWERS WILL BE NEAR STATE COLLEGE AND WHIPPLE DAM STATE PARK
AROUND 900 PM AND CENTRE HALL AROUND 915 PM.

FORECASTER: KF
Special weather statement, Jun 28, 9:01 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EDT SAT JUN 28 2008

PAZ006-290145-
POTTER-
901 PM EDT SAT JUN 28 2008

...STRONG THUNDERSTORMS WILL AFFECT POTTER COUNTY...

AT 900 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 21 MILES
SOUTHEAST OF OLEAN TO 24 MILES SOUTHEAST OF OLEAN TO 16 MILES
NORTHEAST OF ST. MARYS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR OSWAYO AROUND 915 PM...COUDERSPORT AROUND
925 PM...GENESEE AROUND 930 PM...LYMAN RUN STATE PARK AROUND 940 PM
AND ULYSSES AROUND 945 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE
ROAD 449.

FORECASTER: RXR
Special weather statement, Jun 28, 9:22 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
922 PM EDT SAT JUN 28 2008

PAZ065-066-290145-
LANCASTER-YORK-
922 PM EDT SAT JUN 28 2008

...STRONG THUNDERSTORMS WILL AFFECT EASTERN YORK AND LANCASTER
COUNTIES...

AT 918 PM EDT...A LINE OF THUNDERSTORMS WAS LOCATED FROM 7 MILES
NORTHEAST OF YORK TO 10 MILES EAST OF RED LION TO 25 MILES SOUTHEAST
OF RED LION...MOVING EAST AT 37 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR MAYTOWN AROUND 930 PM AND STRASBURG AROUND
945 PM.

FORECASTER: KF
Special weather statement, Jun 28, 9:29 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
929 PM EDT SAT JUN 28 2008

PAZ019-027-028-045-046-049-050-052-056-290215-
JUNIATA-MIFFLIN-NORTHUMBERLAND-PERRY-SNYDER-SOUTHERN CENTRE-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
930 PM EDT SAT JUN 28 2008

...SHOWERS WITH GUSTY WINDS WILL AFFECT EASTERN CENTRE...
NORTHEASTERN JUNIATA...NORTHEASTERN MIFFLIN...NORTHEASTERN
PERRY...SNYDER...SOUTH CENTRAL LYCOMING...SOUTHEASTERN
CLINTON...UNION AND WESTERN NORTHUMBERLAND COUNTIES...

AT 928 PM EDT...SCATTERED SHOWERS CONTAINING GUSTY WINDS WERE ALONG
A LINE FROM 6 MILES NORTHEAST OF BELLEFONTE TO 17 MILES NORTHEAST OF
LEWISTOWN TO 16 MILES NORTHWEST OF ENOLA...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE AS THESE SHOWERS PASS.

THESE SHOWERS WILL BE NEAR BEECH CREEK...RICHFIELD...REBERSBURG...
AND BEAVER SPRINGS AROUND 935 PM...LAMAR...WEIKERT...TROXELVILLE...
AND RICHFIELD AROUND 940 PM...MACKEYVILLE AND AND MILL HALL AROUND
945 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 159 AND 216...I-180 BETWEEN MILE MARKERS
1 AND 7.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ROUTE 322/22...
ROUTE 522...STATE ROAD 45.

FORECASTER: RXR
Special weather statement, Jun 28, 9:42 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
942 PM EDT SAT JUN 28 2008

PAZ066-290215-
LANCASTER-
942 PM EDT SAT JUN 28 2008

...GUSTY THUNDERSTORMS WILL AFFECT SOUTHERN LANCASTER COUNTY...

AT 941 PM EDT...A LINE OF THUNDERSTORMS WAS LOCATED FROM WILLOW
STREET TO 8 MILES WEST OF OXFORD TO 18 MILES SOUTHWEST OF
OXFORD...MOVING EAST AT 37 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR GAP AROUND 1000 PM.

FORECASTER: KF
Special weather statement, Jun 28, 10:18 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1018 PM EDT SAT JUN 28 2008

PAZ046-049>053-290315-
COLUMBIA-MONTOUR-NORTHUMBERLAND-SNYDER-SOUTHERN LYCOMING-UNION-
1018 PM EDT SAT JUN 28 2008

...GUSTY THUNDERSHOWERS WILL AFFECT PARTS OF COLUMBIA...MONTOUR...
NORTHEASTERN SNYDER...NORTHUMBERLAND...SOUTHEASTERN LYCOMING AND
UNION COUNTIES...

AT 1015 PM EDT...SCATTERED GUSTY THUNDERSHOWERS WERE ALONG A LINE
FROM 8 MILES NORTHWEST OF MIFFLINBURG TO 8 MILES SOUTHEAST OF
SELINSGROVE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

THE THUNDERSHOWERS WILL BE NEAR TREVORTON...SUNBURY...SPRUCE RUN
RESERVOIR...AND NORTHUMBERLAND AROUND 1025 PM...ELIMSPORT...
STONINGTON...SNYDERTOWN...AND FERNDALE AROUND 1030 PM...DUBOISTOWN
AND WEST MILTON AROUND 1035 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 195 AND 247...I-180 BETWEEN MILE MARKERS
1 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...STATE ROAD
45...STATE ROAD 61...STATE ROAD 118.

FORECASTER: RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:29 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren61 min
Jun 29, 2:21 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton54 min
Jun 29, 3:26 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Lycoming, Montour, Northumberland and 2 more79 min
Jun 29, 3:36 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk69 min
Jun 29, 3:44 PM EDTSevere Thunderstorm WarningCTPMontour, Northumberland, Snyder46 min
Jun 29, 5:22 PM EDTSevere Thunderstorm WarningCTPWarren38 min
Jun 29, 5:56 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Warren64 min
Jun 29, 6:34 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan56 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.